CSpace
具有特殊协方差结构的SURE模型中UMRU估计的存在性
吴启光
1997
Source Publication科学通报
ISSN0023-074X
Volume042Issue:006Pages:590
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41081
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴启光. 具有特殊协方差结构的SURE模型中UMRU估计的存在性[J]. 科学通报,1997,042(006):590.
APA 吴启光.(1997).具有特殊协方差结构的SURE模型中UMRU估计的存在性.科学通报,042(006),590.
MLA 吴启光."具有特殊协方差结构的SURE模型中UMRU估计的存在性".科学通报 042.006(1997):590.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴启光]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴启光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴启光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.